# SDR A6WA201745216

- Difficulty date: August 21, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Part number: 601R35005
- Condition: Corroded
- Location: Bs 574-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L HAS CORROSION BETWEEN FRAMES BS 574 AND 589.
